# SDR DL72S972229

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Nr 5 Spoiler
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD LINE TO NR 5 SPOILER CRACKED.  CRACK IS OUTBD OF T-FITTING AND BENDS.  LOST B-SYSTEM HYD FLUID.  EMERGENCY EQUIPMENT CALLED OUT.
